# SDR SWIA201332850

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 23,798 hours, 14,338 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD CRACKED.  (FLT 6262)  REPLACED CAPTAIN'S WINDSHIELD IAW AMM.  P/N ON :NP-139321-13  S/N ON: 12143H8294  P/N OFF: NP-139321-5 S/N OFF: 04245H5184.
